# SDR DALA2024042304656

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N573DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0250
- Aircraft time: 11,400 hours, 1,340 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3573 -DIV- DIVERTED TO DFW DUE TO RIGHT ENGINE OIL QUANTITY AND PRESSURE DECREASING.   INSPECTED RIGHT ENGINE AND FOUND OIL LEAKING FROM TBH COVER SEAL. REPLACED TBH COVER SEAL PER A350AMM. RAN #2 ENGINE PER A350AMM, NO LEAKS NOTED. (LP# 5823354)
